# SDR IPXA2020041554256

- Difficulty date: April 14, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 64,670 hours, 18,052 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lamp
- Condition: Inoperative
- Location: Door Indication
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

L1 DOOR PRESSURE WAS GOOD,  BUT THE LIGHT DOES NOT ILLUMINATE.  REPLACED THE LAMP, OPS CHECKED OK.
